# SDR UALA2010092703555

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 33,805 hours, 13,601 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 49
- Condition: Faulty
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE ASSY HAS ONE INTERIOR BALL LOCK ASSY NOT FLUSH AS VIEWED FROM EXTERIOR.  REPLACED LT SLIDE IAW AMM.
